# SDR IPXA11M70152

- Difficulty date: October 13, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 40,435 hours, 9,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING FIXED L/E SKIN CRACKED AT INBD CORNER OF FUEL PANEL ACCESS DOOR.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN AT XOS610 IAW STA SA EA 011- 5730-01-A3571 REV IR AND EO MD11-5730-44928-A.
